MathSciNet Relay Station
MathSciNet bibliographic data
MR2825985 34A45 (41A21)
Gökdoğan, Ahmet; Merdan, Mehmet; Yildirim, Ahmet The modified algorithm for the differential transform method to solution of Genesio systems. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 1, 45–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement